Electrodipole radiation of a magnetic moment
Doklady Akademii Nauk, Tome 331 (1993) no. 5, pp. 573-575
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_5_a12,
author = {M. B. Chelnokov},
title = {Electrodipole radiation of a magnetic moment},
journal = {Doklady Akademii Nauk},
pages = {573--575},
year = {1993},
volume = {331},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_5_a12/}
}
M. B. Chelnokov. Electrodipole radiation of a magnetic moment. Doklady Akademii Nauk, Tome 331 (1993) no. 5, pp. 573-575. http://geodesic.mathdoc.fr/item/DAN_1993_331_5_a12/